# SDR DXTA2024062512155

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 14,290 hours, 10,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH MAIN CABIN DOOR CLOSED IT IS VERY DIFFICULT TO PUSH HANDLE TO LOCK POSITION. IT IS ALSO VERY DIFFICULT TO PUSH HANDLE TO OPEN POSITION.  EQUALLY DIFFICULT WITH APU ON AND OFF.  C/W VISUAL INSPECTION OF DOOR LATCHES, LINKAGE, HANDLES, & NO BINDING NOTED WHILE MOVING DOOR.  FOUND SEVERAL SCREWS LOOSE TO THREE PLATES THAT RETAIN ECCENTRICS BUSHINGS CAUSING THEM TO SHIFT. MAKING VERY DIFFICULT TO CLOSE AND OPEN THE DOOR. WILL REQUIRE ECCENTRIC TOOL TO ADJUST THEM AS NECESSARY. WILL REQUIRE TO REPLACED SCREWS FOR RETAINERS. IAW 52-10-00. C/W MAIN DOOR LATCH ADJUSTMENT AND REPLACED ALL HARDWARE AS NECESSARY. PERFORMED SEVERAL OPS TESTED, NO FAULTS FOUND. !AW AMM 52-10-00.
